Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 110, NWS Cleveland, OH

July 24, 2024Knox County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 24, 2024, 3:23 PM EDT for Knox County, Morrow County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2024, 3:23 PM EDT (19:23 UTC)
Expired
Jul 24, 2024, 3:47 PM EDT
In force
24 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Knox County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 129 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

749 
WUUS51 KCLE 241923
SVRCLE
OHC083-117-242015-
/O.NEW.KCLE.SV.W.0110.240724T1923Z-240724T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
323 PM EDT Wed Jul 24 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Morrow County in north central Ohio...
  Central Knox County in north central Ohio...

* Until 415 PM EDT.

* At 323 PM EDT, a severe thunderstorm was located over Sparta, or 9
  miles west of Mount Vernon, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mount Vernon, Fredericktown, Gambier, and Sparta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4036 8271 4047 8269 4049 8238 4024 8237
TIME...MOT...LOC 1923Z 283DEG 19KT 4040 8265 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
2 follow-up statements
435 
WWUS51 KCLE 241935
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
335 PM EDT Wed Jul 24 2024

OHC117-241945-
/O.CAN.KCLE.SV.W.0110.000000T0000Z-240724T2015Z/
Morrow OH-
335 PM EDT Wed Jul 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORROW COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4034 8266 4036 8264 4041 8264 4044 8263
      4042 8237 4024 8238
TIME...MOT...LOC 1935Z 286DEG 19KT 4038 8257 

$$

OHC083-242015-
/O.CON.KCLE.SV.W.0110.000000T0000Z-240724T2015Z/
Knox OH-
335 PM EDT Wed Jul 24 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN KNOX COUNTY...

At 335 PM EDT, a severe thunderstorm was located near Mount Vernon,
moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Mount Vernon and Gambier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4034 8266 4036 8264 4041 8264 4044 8263
      4042 8237 4024 8238
TIME...MOT...LOC 1935Z 286DEG 19KT 4038 8257 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
902 
WWUS51 KCLE 241947
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
347 PM EDT Wed Jul 24 2024

OHC083-241957-
/O.CAN.KCLE.SV.W.0110.000000T0000Z-240724T2015Z/
Knox OH-
347 PM EDT Wed Jul 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KNOX COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 4034 8266 4036 8264 4041 8264 4044 8263
      4042 8237 4024 8238
TIME...MOT...LOC 1944Z 283DEG 19KT 4037 8249 

$$

Garuckas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:32 PM EDT, 51 minutes earlier.

Area forecast discussion, Jul 24, 2:32 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
232 PM EDT Wed Jul 24 2024

.SYNOPSIS...
Low pressure over Quebec will drag a cold front southeastward
this afternoon and evening. High pressure builds in behind the
front Thursday before gradually moving toward the East Coast
this weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
10:00 AM Update:
Refined POPs this afternoon/evening slightly based on most
recent hi-res guidance. Ended up increasing POPs a bit across
interior Northeast OH (mainly east of I-77) into interior
Northwest PA given good hi-res model agreement that the
combination of modest ascent with a vort max moving through
later this afternoon and a pre-frontal trough (likely enhanced
by a lake breeze near the eastern lakeshore) will spark
thunderstorms by early to mid-afternoon. Locations farther west
should still see isolated to scattered showers/storms along and
ahead of the cold front which will be pushing into Northwest OH
by the midday or early afternoon hours. Already have a stray
cell on radar over northern Lake Erie as of this writing and
there's pretty strong agreement that we'll see convection begin
to fire in earnest on land along and ahead of the lake
breeze/pre-frontal trough and front itself in the 12-2PM window.

Still looking at a somewhat marginal severe weather potential
this afternoon and early evening, mainly in the form of
relatively localized damaging winds. Poor mid-level lapse rates
are keeping thermodynamics on the marginal side, however, expect
to see 1000-1500 J/KG of MLCAPE, 600-900 J/KG of DCAPE (potential
negative buoyancy in downdrafts), and steep low-level lapse
rates to go along with up to about 30 knots of deep-layer
shear. It's enough shear for loosely organized convection and
just enough thermodynamics for some downburst potential and
perhaps a bit of hail with one or two stronger cells. The
greatest instability and shear overlap appears to be across
Northeast OH and Northwest PA this afternoon which aligns with
where storms should be most numerous. It's this area where we
have the greatest potential to see a few severe storms, with
potential a bit more limited (but still enough for a low-end
marginal risk from the SPC) farther west. Mean flow will be
oriented favorably to the pre-frontal trough/lake breeze in
Northeast OH/Northwest PA that we may see some training
convection, mainly a bit inland from Lake Erie and east of I-77.
This could result in a few spots seeing a quick but localized
1-3" of rain per several hi-res models so as mentioned below
will watch for localized flooding potential. The dry antecedent
will largely limit flood concerns to prone/urban areas.

Previous discussion...
Upper level trough axis with embedded shortwave disturbances will
continue to move east over the Great Lakes region through the
near term period. At the surface, low pressure centered over
Quebec will drag a cold front southeast throughout the day
today. Scattered showers and thunderstorms are expected to
develop along a pre-frontal trough this afternoon along and east
of I-71. A decent environment in place for strong to severe
storms this afternoon as MLCAPE values rise into the 1000-1500+
J/kg range in combination with steep low level lapse rates. This
environment favors a primary hazard of damaging wind gusts in
any strong to severe storm. SPC SWODY1 continues to place
Northern Ohio and Northwest Pennsylvania in a Marginal Risk
(Level 1/5) for severe weather. Best timing for severe weather
east of I-71 will occur between 2-10 PM tonight. In addition to
damaging wind gusts, can't rule out instances of heavy rainfall
and/or localized flooding as unusually high PWATs rise into the
1.4-1.6 inch range, generally 75-90th percentile when compared
to neighboring sites sounding climatology. Cold front continues
to sag southeast through this evening allowing for most showers
and thunderstorms to dissipate after sunset. Highs ahead of the
cold front rise into the low to mid 80s with overnight lows
settling in the low to mid 60s.

Not entirely dry forecast Wednesday night into the day Thursday as
the upper trough lingers over the region. For now, have slight
chance PoPs through early Thursday afternoon for much of the eastern
and southern portions of the forecast area. Surface high pressure
begins to build in from the northwest through Thursday and will
usher in a period of dry and cooler weather to end the week.
Slightly cooler under northerly flow Thursday with highs in the mid
to upper 70s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Quiet in the short term with high pressure over the Great Lakes that
will be drifting eastward to the northeast CONUS. This will mark the
beginning of the return flow for the CWA and a modest warm up from
the upper 70s/lower 80s Friday to the lower to mid 80s Saturday.
Dewpoints take longer to recover with 50s Friday to upper 50s/lower
60s Saturday. An upper trough axis dropping north to south in the
area Friday morning brings clouds into the eastern CWA, but after
that, mainly clear conditions dominate for the remainder of the
short term forecast period.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Long term is going to be a transitionary period with brief upper
level ridging giving way to a more zonal flow that will likely carry
numerous disturbances/areas of PVA with it. High pressure now off
the mid Atlantic/New England coast will be pushing surface/low level
moisture into the CWA, and will see the dewpoints nearing 70F in
most areas. Too far out to judge timing, instability magnitude, etc,
but all signs point to a more active pattern in terms of convective
potential, and this is reflected in the return of chance POPs to the
region for the early part of next week. Temperatures also solidly in
the upper 80s to near 90F each day.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Scattered convection from roughly LPR to MFD points east ahead
of a cold front will continue through the afternoon/early
evening before exiting from west to east into this evening.
Ongoing impacts at CLE and YNG, and possible at CAK and ERI.
Mainly VFR outside of the convection which will continue into
tonight, though will monitor for some patchy fog development
overnight if clear skies can persist enough. Greatest concern at
YNG, but can't rule out at MFD, CAK, and ERI as well. A
disturbance may graze the FDY-MFD corridor with showers pre-dawn
Thursday. Otherwise, a surface trough dropping off of Lake Erie
may bring scattered showers and perhaps a bit of thunder
Thursday morning, especially at CLE and YNG but possibly working
towards MFD and CAK later in the morning too. Included VCSH and
some MVFR ceilings with that feature for now. Conditions should
improve Thursday afternoon/evening as high pressure builds in.

Outlook...Non-VFR possible in patchy fog early Friday. Non-VFR
possible in isolated to scattered showers and thunderstorms
Sunday night into Monday.

&&

.MARINE...
Southwest winds today 10-15kts ahead of a cold front with wave
heights 1-3ft in the central and eastern basins become northerly
around 10kts tonight into Thursday with wave heights 1-2ft. These
winds become northeasterly around 10kts Friday into Saturday thanks
to high pressure moving into the region. Wave heights max out 1-2ft
in the central basin and less than a foot for the eastern and
western basins. Winds finally become offshore Sunday through Tuesday
with wave heights less than a foot as high pressure shifts east of
Lake Erie.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...Iverson
NEAR TERM...Iverson/Sullivan
SHORT TERM...26
LONG TERM...26
AVIATION...Sullivan
MARINE...26
Hazardous weather outlook, Jul 24, 3:37 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
337 AM EDT Wed Jul 24 2024

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-250745-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
337 AM EDT Wed Jul 24 2024

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is a Marginal Risk (Level 1/5) for isolated severe
thunderstorms with damaging wind gusts this afternoon and evening.
Any storm will be capable of producing frequent lightning and periods
of torrential rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

In the hours before

Local storm report, Jul 24, 2:15 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
215 PM EDT Wed Jul 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     Tstm Wnd Gst     5 NE Fairview           42.08N 80.18W
07/24/2024  M52 MPH          Erie               PA   ASOS

            ASOS station KERI Erie.

&&

Maines
Local storm report, Jul 24, 2:18 PM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
218 PM EDT Wed Jul 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     Tstm Wnd Gst     1 NNE Cleveland         41.52N 81.68W
07/24/2024  M52 MPH          Cuyahoga           OH   ASOS

            ASOS station KBKL Cleveland.

&&

Maines
Special weather statement, Jul 24, 2:24 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
224 PM EDT Wed Jul 24 2024

OHZ033-241900-
Mahoning OH-
224 PM EDT Wed Jul 24 2024

...STRONG THUNDERSTORMS WILL IMPACT MAHONING COUNTY THROUGH 300 PM
EDT...

At 223 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maplewood Park to near Sebring. Movement
was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield, Sebring,
Austintown, Struthers, Poland, New Middletown, Lowellville, Beloit,
and Greenford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4113 8065 4113 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4091 8102
TIME...MOT...LOC 1823Z 276DEG 21KT 4111 8056 4090 8095

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Campbell
Local storm report, Jul 24, 2:46 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
246 PM EDT Wed Jul 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     Tstm Wnd Gst     2 WSW Bratenahl         41.54N 81.64W
07/24/2024  M47 MPH          LEZ146             OH   Buoy

            Buoy station CNDO1 Cleveland, OH gust to 41
            knots.

&&

Maines
Special weather statement, Jul 24, 2:57 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
257 PM EDT Wed Jul 24 2024

PAZ003-241945-
Crawford PA-
257 PM EDT Wed Jul 24 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CRAWFORD COUNTY THROUGH
345 PM EDT...

At 257 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harmonsburg, or near Meadville, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Meadville, Cambridge Springs, Harmonsburg, Guys Mills, Cochranton,
Saegertown, Conneaut Lake, Blooming Valley, Venango, Woodcock,
Conneaut Lakeshore, and Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4155 7992 4154 7993 4151 7998 4149 8000
      4149 8009 4148 8013 4148 8031 4169 8038
      4183 7996 4158 7986
TIME...MOT...LOC 1857Z 255DEG 14KT 4158 8025

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Garuckas
Special weather statement, Jul 24, 3:17 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
317 PM EDT Wed Jul 24 2024

OHZ029-037-047-241945-
Richland OH-Morrow OH-Knox OH-
317 PM EDT Wed Jul 24 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN RICHLAND...
SOUTHEASTERN MORROW AND NORTHERN KNOX COUNTIES THROUGH 345 PM EDT...

At 317 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fredericktown to Sparta. Movement was east
at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Chesterville, Sparta, Butler,
and North Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4038 8280 4060 8255 4059 8234 4056 8233
      4057 8220 4032 8245
TIME...MOT...LOC 1917Z 273DEG 18KT 4055 8254 4042 8269

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 12:41 PM EDTSpecial Marine WarningCLE41 min
Jul 24, 1:22 PM EDTSpecial Weather StatementCLELorain38 min
Jul 24, 1:30 PM EDTSpecial Marine WarningCLE90 min
Jul 24, 1:57 PM EDTSpecial Weather StatementCLECuyahoga48 min
Jul 24, 2:00 PM EDTSpecial Weather StatementCLEMedina45 min
Jul 24, 2:16 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake18 min
Jul 24, 2:24 PM EDTSpecial Weather StatementCLEMahoning36 min
Jul 24, 2:47 PM EDTSevere Thunderstorm WarningCLEMahoning30 min
Jul 24, 2:53 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit52 min
Jul 24, 3:17 PM EDTSpecial Weather StatementCLEKnox28 min
Jul 24, 3:19 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull56 min
Jul 24, 3:43 PM EDTSpecial Weather StatementCLEStark47 min
Jul 24, 3:49 PM EDTSevere Thunderstorm WarningCLEAshtabula56 min
Jul 24, 4:06 PM EDTSpecial Weather StatementCLEWayne39 min
Jul 24, 4:10 PM EDTSpecial Weather StatementCLEMahoning35 min
Jul 24, 4:37 PM EDTSpecial Weather StatementCLEMahoning23 min
Jul 24, 4:44 PM EDTSpecial Weather StatementCLEStark31 min
Jul 24, 5:15 PM EDTSpecial Weather StatementCLEMahoning30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.